MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger Paclitaxel-Coated PTA Balloon Catheter; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 04/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) study: it was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in the left proximal sfa, left mid sfa extending to left distal sfa with 6.5 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 300 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment, pta balloon was performed with sterling 5.0 mm x 200 mm and sterling 6.0 mm x 220 mm pta balloon.The treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon of 6.0 mm x 200 mm and 6 mm x 150 mm followed by placement of study device, eluvia drug eluting stent 7 mm x 120 mm.Following post dilatation was performed with 6.0 mm x 100 mm sterling pta balloon and the final residual stenosis was noted to be 9%.On (b)(6) 2022, the subject was discharged from the hospital.On (b)(6) 2022, on the same day of index procedure, after treatment of the target lesion, dissection of grade c was noted in the target lesion.Site confirmed the dissection occurred due to ranger drug coated balloon 6.0 mm x 150 mm.In response to the dissection noted, a bailout stent was placed.Post treatment, the final stenosis was noted to be 9%.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).Age at time of enrollment- (b)(6) at time of enrollment.
 
Additional Manufacturer Narrative
A1: patient identifier: (b)(6).A2: age at time of enrollment- 66 years at time of enrollment.
 
Event or Problem Description
Elegance study.It was reported that vessel dissection occurred.The subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stent on (b)(6) 2022 as a part of the elegance clinical trial.The target lesion was in the left proximal superficial femoral artery (sfa), left mid sfa extending to left distal sfa with 6.5 mm proximal reference vessel diameter and 6 mm distal reference vessel diameter with lesion length of 300 mm and 100% stenosis and was classified as tasc ii d lesion.Prior to target lesion treatment, pta balloon was performed with sterling 5.0 mm x 200 mm and sterling 6.0 mm x 220 mm pta balloon.The treatment of target lesion was performed by dilatation with study device, ranger drug coated balloon of 6.0 mm x 200 mm and 6 mm x 150 mm followed by placement of study device, eluvia drug eluting stent 7 mm x 120 mm.Following post dilatation was performed with 6.0 mm x 100 mm sterling pta balloon and the final residual stenosis was noted to be 9%.On (b)(6)2022, the subject was discharged from the hospital.On (b)(6) 2022, on the same day of index procedure, after treatment of the target lesion, dissection of grade c was noted in the target lesion.Site confirmed the dissection occurred due to ranger drug coated balloon 6.0 mm x 150 mm.In response to the dissection noted, a bailout stent was placed.Post treatment, the final stenosis was noted to be 9%.It was further reported that the device which caused the dissection is unknown.In response to dissection, 7 mmx 120 mm eluvia drug eluting stent was placed.The final residual stenosis after the index procedure was 0%.On the same day, the complication of dissection was resolved.On (b)(6) 2022, the subject was discharged from the hospital on dual antiplatelet therapy.

Brand Name
Ranger Paclitaxel-Coated PTA Balloon Catheter
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key14366049
Report Number2134265-2022-05213
Device Sequence Number13954942
Product Code ONU
UDI-Device Identifier08714729976189
UDI-Public08714729976189
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/21/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number00112H22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2022
Supplement Date Received by Manufacturer04/02/2024
09/01/2026
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date04/29/2024
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite